Akashi series and Euler characteristics of signed Selmer groups of elliptic curves with semistable reduction at primes above p
Journal de théorie des nombres de Bordeaux, Tome 33 (2021) no. 3.2, pp. 997-1019.

Soit p un nombre premier impair, et soit E une courbe elliptique définie sur un corps des nombres F ayant réduction semi-stable en chaque premier de F sur p et ayant réduction supersingulière en au moins un premier sur p. Sous des hypothèses appropriées, nous calculons la série d’Akashi des groupes de Selmer signés de E sur une p d -extension d’une extension finie F de F . Comme un sous-produit, nous calculons aussi le caractéristique d’Euler de ces groupes de Selmer.

Let p be an odd prime number, and let E be an elliptic curve defined over a number field F such that E has semistable reduction at every prime of F above p and is supersingular at least one prime above p. Under appropriate hypotheses, we compute the Akashi series of the signed Selmer groups of E over a p d -extension over a finite extension F of F . As a by-product, we also compute the Euler characteristics of these Selmer groups.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/jtnb.1185
Classification : 11G05, 11R23
Mots clés : Akashi series, signed Selmer groups, Euler characteristics.
Lei, Antonio 1 ; Lim, Meng Fai 2

1 Département de Mathématiques et de Statistique Université Laval Pavillion Alexandre-Vachon 1045 Avenue de la Médecine Québec, QC Canada G1V 0A6
2 School of Mathematics and Statistics & Hubei Key Laboratory of Mathematical Sciences Central China Normal University Wuhan, 430079 P.R.China
@article{JTNB_2021__33_3.2_997_0,
     author = {Lei, Antonio and Lim, Meng Fai},
     title = {Akashi series and {Euler} characteristics of signed {Selmer} groups of elliptic curves with semistable reduction at primes above $p$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {997--1019},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {3.2},
     year = {2021},
     doi = {10.5802/jtnb.1185},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/jtnb.1185/}
}
TY  - JOUR
AU  - Lei, Antonio
AU  - Lim, Meng Fai
TI  - Akashi series and Euler characteristics of signed Selmer groups of elliptic curves with semistable reduction at primes above $p$
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2021
SP  - 997
EP  - 1019
VL  - 33
IS  - 3.2
PB  - Société Arithmétique de Bordeaux
UR  - http://www.numdam.org/articles/10.5802/jtnb.1185/
DO  - 10.5802/jtnb.1185
LA  - en
ID  - JTNB_2021__33_3.2_997_0
ER  - 
%0 Journal Article
%A Lei, Antonio
%A Lim, Meng Fai
%T Akashi series and Euler characteristics of signed Selmer groups of elliptic curves with semistable reduction at primes above $p$
%J Journal de théorie des nombres de Bordeaux
%D 2021
%P 997-1019
%V 33
%N 3.2
%I Société Arithmétique de Bordeaux
%U http://www.numdam.org/articles/10.5802/jtnb.1185/
%R 10.5802/jtnb.1185
%G en
%F JTNB_2021__33_3.2_997_0
Lei, Antonio; Lim, Meng Fai. Akashi series and Euler characteristics of signed Selmer groups of elliptic curves with semistable reduction at primes above $p$. Journal de théorie des nombres de Bordeaux, Tome 33 (2021) no. 3.2, pp. 997-1019. doi : 10.5802/jtnb.1185. http://www.numdam.org/articles/10.5802/jtnb.1185/

[1] Ahmed, Suman; Lim, Meng Fai On the Euler characteristics of signed Selmer groups, Bull. Aust. Math. Soc., Volume 101 (2020) no. 2, pp. 238-246 | DOI | MR | Zbl

[2] Büyükboduk, Kâzım; Lei, Antonio Coleman-adapted Rubin–Stark Kolyvagin systems and supersingular Iwasawa theory of CM abelian varieties, Proc. Lond. Math. Soc., Volume 111 (2015) no. 6, pp. 1338-1378 | DOI | MR | Zbl

[3] Büyükboduk, Kâzım; Lei, Antonio Integral Iwasawa theory of Galois representations for non-ordinary primes, Math. Z. (2017), pp. 361-398 | DOI | MR | Zbl

[4] Coates, John; Fukaya, Takako; Kato, Kazuya; Sujatha, Ramdorai; Venjakob, Otmar The GL 2 main conjecture for elliptic curves without complex multiplication, Publ. Math., Inst. Hautes Étud. Sci., Volume 101 (2005), pp. 163-208 | DOI | Zbl

[5] Coates, John; Greenberg, Ralph Kummer theory for abelian varieties over local fields, Invent. Math., Volume 124 (1996) no. 1-3, pp. 129-174 | DOI | MR | Zbl

[6] Coates, John; Howson, Susan Euler characteristics and elliptic curves II, J. Math. Soc. Japan, Volume 53 (2001) no. 1, pp. 175-235 | MR | Zbl

[7] Coates, John; Schneider, Peter; Sujatha, Ramdorai Links between cyclotomic and GL 2 Iwasawa theory, Doc. Math., Volume 8 (2003), pp. 187-215 (Extra Volume: Kazuya Kato’s fiftieth birthday) | MR | Zbl

[8] Greenberg, Ralph Galois theory for the Selmer group of an abelian variety, Compos. Math., Volume 136 (2003) no. 3, pp. 255-297 | DOI | MR | Zbl

[9] Hachimori, Yoshitaka; Ochiai, Tadashi Notes on non-commutative Iwasawa theory, Asian J. Math., Volume 14 (2010) no. 1, pp. 11-17 | DOI | MR | Zbl

[10] Hachimori, Yoshitaka; Venjakob, Otmar Completely faithful Selmer groups over Kummer extensions, Doc. Math., Volume 8 (2003), pp. 443-478 (Extra Volume: Kazuya Kato’s fiftieth birthday) | MR | Zbl

[11] Hung, Pin-Chi; Lim, Meng Fai On the growth of Mordell–Weil ranks in p-adic Lie extensions, Asian J. Math., Volume 24 (2020) no. 4, pp. 549-570 | DOI | MR | Zbl

[12] Iwasawa, Kenkichi On l -extensions of algebraic number fields, Ann. Math., Volume 98 (1973) no. 2, pp. 246-326 | DOI | Zbl

[13] Jannsen, Uwe A spectral sequence for Iwasawa adjoints, Münster J. Math., Volume 7 (2014) no. 1, pp. 135-148 | MR | Zbl

[14] Kato, Kazuya p-adic Hodge theory and values of zeta functions of modular forms, Cohomologies p-adiques et applications arithmétiques. III (Astérisque), Volume 295, Société Mathématique de France, 2004, pp. 117-290 | Numdam | Zbl

[15] Kim, Byoung Du The parity conjecture for elliptic curves at supersingular reduction primes, Compos. Math., Volume 143 (2007) no. 1, pp. 47-72 | MR | Zbl

[16] Kim, Byoung Du The plus/minus Selmer groups for supersingular primes, J. Aust. Math. Soc., Volume 95 (2013) no. 2, pp. 189-200 | MR | Zbl

[17] Kim, Byoung Du Signed–Selmer groups over the p 2 -extension of an imaginary quadratic field, Can. J. Math., Volume 66 (2014) no. 4, pp. 826-843 | MR | Zbl

[18] Kim, Byoung Du; Park, Jeehoon The main conjecture of Iwasawa theory for elliptic curves with complex multiplication over abelian extensions at supersingular primes, Acta Arith., Volume 181 (2017) no. 3, pp. 209-238 | MR | Zbl

[19] Kitajima, Takahiro; Otsuki, Rei On the plus and the minus Selmer groups for elliptic curves at supersingular primes, Tokyo J. Math., Volume 41 (2018) no. 1, pp. 273-303 | MR | Zbl

[20] Kobayashi, Shin-ichi Iwasawa theory for elliptic curves at supersingular primes, Invent. Math., Volume 152 (2003) no. 1, pp. 1-36 | DOI | MR | Zbl

[21] Lei, Antonio; Lim, Meng Fai Mordell–Weil ranks and Tate–Shafarevich groups of elliptic curves with mixed-reduction type over cyclotomic extensions, Int. J. Number Theory (2021) (to appear, https://doi.org/10.1142/S1793042122500208) | DOI

[22] Lei, Antonio; Palvannan, Bharathwaj Codimension two cycles in Iwasawa theory and elliptic curves with supersingular reduction, Forum Math., Volume 7 (2019), e25, 81 pages | MR | Zbl

[23] Lei, Antonio; Sprung, Florian Ranks of elliptic curves over p 2 -extensions, Isr. J. Math., Volume 236 (2020) no. 1, pp. 183-206 | MR | Zbl

[24] Lei, Antonio; Sujatha, Ramdorai On Selmer groups in the supersingular reduction case, Tokyo J. Math., Volume 43 (2020) no. 2, pp. 455-479 | MR | Zbl

[25] Lei, Antonio; Zerbes, Sarah Livia Signed Selmer groups over p-adic Lie extensions, J. Théor. Nombres Bordeaux, Volume 24 (2012) no. 2, pp. 377-403 | Numdam | MR | Zbl

[26] Lim, Meng Fai A remark on the 𝔐 H (G)-conjecture and Akashi series, Int. J. Number Theory, Volume 11 (2015) no. 1, pp. 269-297 | MR | Zbl

[27] Lim, Meng Fai Notes on the fine Selmer groups, Asian J. Math., Volume 21 (2017) no. 2, pp. 337-362 | MR | Zbl

[28] Mattuck, Arthur Abelian varieties over p-adic ground field, Ann. Math., Volume 62 (1955) no. 1, pp. 92-119 | DOI | MR | Zbl

[29] Mazur, Barry Rational points of abelian varieties with values in towers of number fields, Invent. Math., Volume 18 (1972), pp. 183-266 | DOI | MR | Zbl

[30] Neukirch, Jürgen; Schmidt, Alexander; Wingberg, Kay Cohomology of Number Fields, Grundlehren der Mathematischen Wissenschaften, 323, Springer, 2008 | DOI

[31] Nuccio, Filippo A. E.; Sujatha, Ramdorai Residual supersingular Iwasawa theory and signed Iwasawa invariants (2021) (https://arxiv.org/abs/1911.10649, to appear in Rend. Semin. Mat. Univ. Padova)

[32] Ochi, Yoshihiro; Venjakob, Otmar On the ranks of Iwasawa modules over p-adic Lie extensions, Math. Proc. Camb. Philos. Soc., Volume 135 (2003) no. 1, pp. 25-43 | DOI | MR | Zbl

[33] Perrin-Riou, Bernadette Arithmétique des courbes elliptiques et theórie d’Iwasawa, Mémoires de la Société Mathématique de France, 17, Société Mathématique de France, 1984, 130 pages | Numdam

[34] Perrin-Riou, Bernadette p-adic L-functions and p-adic representations, SMF/AMS Texts and Monographs, 3, Société Mathématique de France; American Mathematical Society, 2000, xx+150 pages

[35] Saikia, Anupam Selmer groups of elliptic curves with complex multiplication, Can. J. Math., Volume 56 (2004) no. 1, pp. 194-208 | DOI | MR | Zbl

[36] Schneider, Peter Iwasawa L-functions of varieties over algebraic number fields, A first approach, Invent. Math., Volume 71 (1983), pp. 251-293 | DOI | MR | Zbl

[37] Schneider, Peter p-adic height pairings II, Invent. Math., Volume 79 (1985), pp. 329-374 | DOI | MR | Zbl

[38] Wadsley, Simon Euler characteristics, Akashi series and compact p-adic Lie groups, Proc. Am. Math. Soc., Volume 138 (2010) no. 10, pp. 3455-3465 | DOI | MR | Zbl

[39] Zerbes, Sarah Livia Selmer groups over p-adic Lie extensions I, J. Lond. Math. Soc., Volume 70 (2004) no. 3, pp. 586-608 | DOI | MR | Zbl

[40] Zerbes, Sarah Livia Generalised Euler characteristics of Selmer groups, Proc. Lond. Math. Soc., Volume 98 (2009) no. 3, pp. 775-796 | DOI | MR | Zbl

[41] Zerbes, Sarah Livia Akashi series of Selmer groups, Math. Proc. Camb. Philos. Soc., Volume 151 (2011) no. 2, pp. 229-243 | DOI | MR | Zbl

Cité par Sources :